Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 46, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Dec 6, 2010, 3:58 AM EST for 5 counties in Florida. It took effect at Dec 6, 2010, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2010, 3:58 AM EST (08:58 UTC)
- In effect from
- Dec 6, 2010, 11:00 AM EST
- Expired
- Dec 6, 2010, 6:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 9.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 060858 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 358 AM EST MON DEC 6 2010 FLZ063-066>068-070>075-168-172>174-062300- /O.UPG.KMFL.FW.A.0035.101206T1700Z-101206T2300Z/ /O.NEW.KMFL.FW.W.0046.101206T1600Z-101206T2300Z/ /O.NEW.KMFL.FW.A.0036.101207T1600Z-101207T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 358 AM EST MON DEC 6 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON. RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR AT LEAST 4 HOURS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ069-062300- /O.NEW.KMFL.FW.W.0046.101206T1600Z-101206T2300Z/ /O.NEW.KMFL.FW.A.0036.101207T1600Z-101207T2300Z/ COASTAL COLLIER- 358 AM EST MON DEC 6 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON. RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR AT LEAST 4 HOURS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
1 follow-up statement
071 WWUS82 KMFL 062030 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 330 PM EST MON DEC 6 2010 FLZ069-071200- /O.CAN.KMFL.FW.W.0046.000000T0000Z-101206T2300Z/ /O.CON.KMFL.FW.A.0036.101207T1600Z-101207T2300Z/ COASTAL COLLIER- 330 PM EST MON DEC 6 2010 ...RED FLAG WARNING IS CANCELLED FOR COASTAL SECTIONS OF COLLIER COUNTY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR COASTAL SECTIONS OF COLLIER COUNTY FOR 4 OR MORE HOURS BELOW 35 PERCENT RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE RED FLAG WARNING FOR COASTAL SECTIONS OF COLLIER COUNTY DUE TO NORTHWEST WINDS KEEPING GULF MOISTURE OVER THIS AREA. RELATIVE HUMIDITY VALUES ARE NOT EXPECTED TO FALL BELOW 35 PERCENT FOR THE REMAINDER OF THE AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON, AND RELATIVE HUMIDITIES WILL LIKELY FALL BELOW 35 PERCENT FOR AT LEAST 4 HOURS TOMORROW AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ063-066>068-070>075-168-172>174-071200- /O.CON.KMFL.FW.W.0046.000000T0000Z-101206T2300Z/ /O.CON.KMFL.FW.A.0036.101207T1600Z-101207T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 330 PM EST MON DEC 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR ALL OF SOUTH FLORIDA EXCEPT COASTAL SECTIONS OF COLLIER COUNTY FOR MULTIPLE HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT AND WINDS OF 15 MPH OR HIGHER... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR ALL OF SOUTH FLORIDA FOR MULTIPLE HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON AS A DRY AIRMASS IS EXPECTED TO REMAIN OVER THE AREA FOR THE NEXT COUPLE DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Dec 6, 12:38 AM EST, 3 hours 20 minutes earlier.
Area forecast discussion, Dec 6, 12:38 AM EST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1238 AM EST MON DEC 6 2010
.AVIATION...
VFR ALL TERMINALS THRU THE PD. CAVOK WITH SFC WNDS WNW-NW 8-12 KTS.
BCMG 11-14KTS AFT 14Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 65 34 62 35 / - - - -
FORT LAUDERDALE 67 41 63 42 / - - - -
MIAMI 67 42 64 43 / - - - -
NAPLES 61 40 61 40 / - - - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-INLAND MIAMI
DADE-INLAND PALM BEACH-MAINLAND MONROE.
FIRE WEATHER WATCH FROM NOON EST TODAY THROUGH THIS AFTERNOON
FOR COASTAL BROWARD-COASTAL MIAMI DADE-COASTAL PALM BEACH-
FAR SOUTH MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND
COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-
METRO BROWARD-METRO MIAMI DADE-METRO PALM BEACH.
WIND CHILL WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
COASTAL BROWARD-COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL
PALM BEACH-FAR SOUTH MIAMI DADE-GLADES-HENDRY-INLAND
BROWARD-INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-
MAINLAND MONROE-METRO BROWARD-METRO MIAMI DADE-METRO PALM
BEACH.
FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
FOR GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-INLAND PALM
BEACH.
AM...SMALL CRAFT ADVISORY UNTIL 4 AM EST WEDNESDAY FOR COASTAL WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20
NM TO 60 NM.
GM...NONE.
&&
DISCUSSION/MARINE...14/MJB
AVIATION/RADAR/FIRE...15/JRHazardous weather outlook, Dec 5, 7:52 PM EST, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 752 PM EST SUN DEC 5 2010 FLZ063-066>075-168-172>174-060900- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 752 PM EST SUN DEC 5 2010 ...FREEZE WATCH INTERIOR AREAS TUESDAY AND WEDNESDAY MORNINGS... ...WIND CHILL WATCH ALL AREAS TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT TEMPERATURES: LOW TEMPERATURES WILL FALL INTO THE 30S NORTH AND WEST OF LAKE OKEECHOBEE TO THE 40S ELSEWHERE ACROSS SOUTH FLORIDA EXCEPT FOR NEAR 50 NEAR THE COAST IN BROWARD AND MIAMI DADE COUNTIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERSISTENT NORTHERLY WINDS WILL KEEP TEMPERATURES WELL BELOW NORMAL ACROSS SOUTH FLORIDA THROUGH THE PERIOD. HIGH TEMPERATURES ACROSS SOUTH FLORIDA MONDAY, TUESDAY AND WEDNESDAY WILL ONLY BE IN THE 60S. L0W TEMPERATURES TUESDAY MORNING WILL BE BELOW FREEZING IN THE NORTHERN AND CENTRAL INTERIOR AREAS OF SOUTH FLORIDA AND THE NORTHERN INTERIOR AREAS WEDNESDAY MORNING. GRADUAL WARMING OCCURS THURSDAY AND INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 3:16 AM EST | Wind Chill Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 30 hr |
| Dec 6, 3:39 AM EST | Freeze Warning | MFL | Broward, Collier, Glades, Hendry, Palm Beach | 29 hr |
| Dec 6, 3:58 AM EST | Fire Weather Watch | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 24 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.